# SDR ASAA2019042959137

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,783 hours, 13,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Module
- Part number: 3989085
- Part serial: 17277
- Condition: Failed
- Location: Ram Air
- Part time: 24,745 hours, 7,301 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL CLEARS ON M/C RESET. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21 BITE TEST GOOD IAW 21-61-00 FOUND TEMPERATURE CONTROL VALVE FAILED. REMOVED AND REPLACE TEMPERATURE CONTROL VALVE IAW AMM 21-51-10. OPS CHECK GOOD.
